Hey everyone, I am new to this site. I was diagnosed with RA 2 years ago & am functioning normally with the meds I am taking. I originally was on 2X a day Plaquenil & 2X a day Daypro, but had a flare up (a minor one I thought?) So my rheumy added MTX to the bunch. (and kicked my Plaquenil down to once a day.) Have been on the mtx. for about 4 months & am experiencing MAJOR hair loss!!! I can feel the hair just sliding down my back when I get a shower. Has anyone else had this???? My ra doctor says it should level out soon, (and upped my folic acid to 2X a day) & saed if not he can switch me to Humira....so my question is.....would you switch to a medicine that might have worse side effects if your hair was falling out?? (And also I am afraid to give myself an injection, I am not afraid when I have to have it done at my doctors office....blood work, flu shot etc., but the thought of doing it myself sends me into a panic attack! lol)
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??